MathSciNet Relay Station
MathSciNet bibliographic data
MR2748433 20F65 (20E06 46L10)
Bannon, Jon P. A non-residually solvable hyperlinear one-relator group. Proc. Amer. Math. Soc. 139 (2011), no. 4, 1409–1410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement